Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 35, NWS Des Moines, IA

June 26, 2010Humboldt County, Pocahontas County, Webster County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 26, 2010, 12:13 AM CDT for Humboldt County, Pocahontas County, Webster County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 12:13 AM CDT (05:13 UTC)
Expired
Jun 26, 2010, 6:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Humboldt County, IA, Pocahontas County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 125 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:00 AM CDTFLOODHumboldt, IAMANY BASEMENTS FLOODED IN HUMBOLDT. ALSO A BRIDGE IS UNDERWATER NEAR HWY 169 NORTH OF THE TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4115 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
2.5
Supercell composite
25.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WGUS53 KDMX 260513
FFWDMX
IAC091-151-187-261100-
/O.NEW.KDMX.FF.W.0035.100626T0513Z-100626T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1213 AM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
  NORTHERN WEBSTER COUNTY IN CENTRAL IOWA...
  POCAHONTAS COUNTY IN NORTHWEST IOWA...

* UNTIL 600 AM CDT

* AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. THE STORMS WILL LIKELY PRODUCE A QUICK 1 TO 2 INCHES  
  OF RAIN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
  DAKOTA CITY...HUMBOLDT...LAURENS AND POCAHONTAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4290 9398 4256 9398 4257 9471 4291 9492

$$
1 follow-up statement
814 
WGUS73 KDMX 260626
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
126 AM CDT SAT JUN 26 2010

IAC091-151-187-261100-
/O.CON.KDMX.FF.W.0035.000000T0000Z-100626T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS IA-WEBSTER IA-HUMBOLDT IA-
126 AM CDT SAT JUN 26 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HUMBOLDT...NORTHERN
WEBSTER AND POCAHONTAS COUNTIES UNTIL 600 AM CDT...

AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL OCCURRED ACROSS THE WARNED 
AREA.  RADAR ESTIMATES INDICATED THAT ANYWHERE FROM ONE TO 
FOUR INCHES OF RAIN MAY HAVE FALLEN FROM FRIDAY EVENING INTO EARLY 
SATURDAY MORNING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
DAKOTA CITY...HUMBOLDT...LAURENS AND POCAHONTAS.

STREAMS AFFECTED INCLUDE INDIAN CREEK...SOLDIER CREEK...PRAIRIE 
CREEK...AND SMALLER TRIBUTARIES OF THE EAST FORK DES MOINES RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4290 9398 4256 9398 4257 9471 4291 9492

$$

SMALL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:35 PM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Jun 25, 6:35 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
635 PM CDT FRI JUN 25 2010

.SHORT TERM /TODAY/...
FORECAST FOR TONIGHT IS HEAVILY DICTATED BY CONVECTIVE EVOLUTION OF
THUNDERSTORMS EXPECTED TO DEVELOP TO OUR NORTH LATER THIS AFTERNOON.
A WEAK SURFACE LOW IS DRIFTING SLOWLY EASTWARD BETWEEN PIERRE AND
ABERDEEN...WITH A STATIONARY SURFACE BOUNDARY EXTENDING ENE ACROSS
SOUTHERN/CENTRAL MN OVER INTO NW WISC. A MID-LEVEL SHORTWAVE IS
APPROACHING THESE AREAS FROM THE WEST WHILE IN THE LOWER LEVELS
SOUTHERLY FLOW IS LEADING TO RAPID DESTABILIZATION ACROSS THE REGION
SOUTH OF THE AFOREMENTIONED BOUNDARY. 70S SFC DEWPTS HAVE SURGED
FROM SOUTHERN KS EARLIER THIS MORNING INTO THE IA/SDAK/MN REGION AS
OF EARLY THIS AFTERNOON. HOWEVER...STRONG CAPPING REMAINS IN PLACE
ACROSS OUR AREA WITH CU FIELD/STORM DEVELOPMENT CURRENTLY LIMITED TO
AREAS NEAR THE BOUNDARY WELL TO OUR NORTH. EXPECT THAT LATER THIS
AFTERNOON AS THE SHORTWAVE APPROACHES THE CAP WILL WEAKEN AND STORMS
WILL DEVELOP RAPIDLY FROM EASTERN SDAK INTO MN. INITIALLY THIS
CONVECTION SHOULD MOVE EAST OR ESE IN THE MEAN FLOW BUT THEN EXPECT
IT WILL TURN MORE SE TOWARD THE GREATER INSTABILITY THIS EVENING
INTO TONIGHT. SPC IS MAINTAINING A SLIGHT RISK OF SEVERE WEATHER
ACROSS ABOUT OUR NORTHERN HALF WITH A MODERATE RISK IN OUR FAR
NORTHERN TIER OR TWO OF COUNTIES. HAVE UPDATED POPS TONIGHT TO
REFLECT THINKING ABOVE AND HAVE INCLUDED SEVERE WORDING ROUGHLY
ALONG/NORTH OF HWY 20 THIS EVENING AS FURTHER SOUTH THE POTENTIAL
APPEARS LIMITED BY WEAKER BULK SHEAR AND A LIKELY LATER ARRIVAL
TIME. THERE IS STILL CONSIDERABLE UNCERTAINTY REGARDING HOW FAR
SOUTH THE STORMS WILL PENETRATE OUR AREA...BUT IT APPEARS
INCREASINGLY LIKELY THAT AREAS FROM AROUND CLARION TO MARSHALLTOWN
TO TAMA COULD SEE SOME STORMS IF THEY DO INDEED MAKE THAT TURN TO
THE SOUTHEAST. TIMING OF THE STORMS IS ALSO DIFFICULT TO DETERMINE
AT THIS TIME BUT MOST LIKELY WINDOW APPEARS TO BE FROM AROUND 00Z IN
OUR FAR N/NW TO AROUND 06Z IN OUR E/NE. OTHER THAN CONVECTIVE
ELEMENTS FEW CHANGES MADE TO GRIDS/FORECAST FOR TONIGHT.

.LONG TERM /TONIGHT THROUGH TUESDAY/...
SHORT TERM HRRR/WRF/NAM SUGGEST QUIET SATURDAY MORNING BEHIND
CONVECTIVE SYSTEM TONIGHT AND HAVE KEPT POPS NIL BEFORE MIDDAY.
WILL SEE INSTABILITY INCREASE RAPIDLY BY AFTERNOON WITH DEEP LAYER
SHEAR BEST IN NORTHERN IA CLOSEST TO THE WESTERLIES.  ANTICIPATE
INITIAL DEVELOPMENT NEAR THE IA/MN BORDER BY LATE AFTERNOON WITH ALL
MODES OF SEVERE WEATHER POSSIBLE AT THAT TIME. SOME CONCERN WITH
HYDRO AS WELL AS FORCING WILL CONTINUE IN THAT AREA THROUGH THE
NIGHT WITH MODERATE LOW LEVEL FLOW POINTING INTO THE STATE.  NOT
UNTIL THE FRONT/SHORT WAVE ARRIVE EARLY SUNDAY MORNING WILL THE PCPN
MOVE IN BODY ACRS THE STATE AND OUT OF IA ON SUNDAY. THEREAFTER...
LARGE EASTERN TROF DEVELOPS WITH QUIET WEATHER PERSISTING THROUGH
MUCH OF THE WORK WEEK.  APPEARS THAT 850MB FLOW WILL BE FROM THE
NORTHEAST WITH RELATIVELY COOL TEMPERATURES INTO NEXT WEEK ALONG
WITH THE CALM WEATHER.  NOT UNTIL LATE IN THE WEEK AND THE 4TH OF
JULY WEEKEND DOES IT APPEAR THAT IA WILL HAVE CHANCES OF PCPN.

&&

.AVIATION...
26/00Z...DEVELOPING TSRA COMPLEX OVR SRN MN WILL SPRD/DVLP SWD INT
NRN IA AND TRIED TO TIME A COUPLE HR PD OF GREATEST THREAT ACRS THE
TAF SITES.  THINKING NOW IS KFOD 03Z, KALO 05Z KMCW 03Z, KDSM 06Z,
AND KOTM 08Z.  WILL CARRY A HR OR TWO WINDOW ARND OF VCTS TYPE
STUFF...BUT EXPECT CONDS OUTSIDE OF STRONG LINE TO BE VRR.  VFR
CONDS THRU A GOOD PART OF STA..BUT EXPECT TO SEE VIGEROUS TSRA DVLPT
BY MID TO LATE AFTN OVR AT LEAST THE N HLF OF IA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LEE
AVIATION...MS JUN 10
LONG TERM...COGIL
Hazardous weather outlook, Jun 25, 3:38 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
338 PM CDT FRI JUN 25 2010

IAZ033-034-044>049-057>062-070>075-081>086-092>097-261100-
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
338 PM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FROM THIS EVENING THROUGH
TONIGHT. THE BEST CHANCES WILL BE FURTHER NORTHEAST...WITH
ISOLATED SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN POSSIBLE
MAINLY NORTH OF HIGHWAY 30. THE PRIMARY SEVERE WEATHER THREAT WILL
BE STRONG WINDS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM SATURDAY
EVENING INTO SUNDAY. SOME STORMS COULD BE SEVERE DURING THIS
PERIOD.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND POSSIBLY SATURDAY
AFTERNOON AND NIGHT.

IAZ004>007-015>017-023>028-035>039-050-261100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-
HARDIN-GRUNDY-BLACK HAWK-TAMA-
338 PM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING AND
EARLY TONIGHT...WITH SEVERE WEATHER AND LOCALLY HEAVY RAIN LIKELY.
THE GREATEST SEVERE WEATHER THREAT WILL BE FOR STRONG DAMAGING
WINDS...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO
POSSIBLE. IN ADDITION...SOME AREAS ARE STILL SATURATED FROM HEAVY
RAINS EARLIER THIS WEEK AND ANY ADDITIONAL HEAVY RAINFALL COULD
LEAD TO MORE FLOODING.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM SATURDAY
AFTERNOON INTO SUNDAY. SOME STORMS COULD BE SEVERE DURING THIS
PERIOD.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT AND POSSIBLY
SATURDAY AFTERNOON AND NIGHT.

LEE

In the hours before

Special weather statement, Jun 25, 11:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1125 PM CDT FRI JUN 25 2010

IAZ047-059>061-260500-
BOONE-DALLAS-JASPER-POLK-
1125 PM CDT FRI JUN 25 2010

...SPECIAL WEATHER STATEMENT...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 45 MILES NORTHEAST
OF DES MOINES TO 34 MILES NORTHWEST OF DES MOINES...MOVING SOUTH AT
45 MPH.

A GUST FRONT MOVING MOVING 10 MILES IN ADVANCE OF THUNDERSTORMS WILL
BRING THE POTENTIAL FOR WINDS GREATER THAN 40 MPH.

* THUNDERSTORMS WILL BE NEAR...
  WOODWARD AND PERRY BY 1130 PM CDT...
  ELKHART AND BAXTER BY 1135 PM CDT...
  SAYLORVILLE LAKE AND POLK CITY BY 1140 PM CDT...
  OAKLAND ACRES AND ANKENY AIRPORT BY 1145 PM CDT...
  NEWTON AIRPORT AND URBANDALE BY 1150 PM CDT...
  REDFIELD AND WINDSOR HEIGHTS BY 1155 PM CDT...
  DE SOTO AND VAN METER BY MIDNIGHT CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

BEERENDS
Local storm report, Jun 25, 11:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     NEVADA                  42.02N 93.45W
06/25/2010                   STORY              IA   EMERGENCY MNGR

            TWO FOOT DIAMETER TREE DOWN. POWER LINES DOWN ON
            RESIDENCE.

&&

SMALL
Local storm report, Jun 25, 11:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     3 S ESTHERVILLE         43.36N 94.83W
06/25/2010                   EMMET              IA   BROADCAST MEDIA

            GRAIN BIN DOWN AND INTO BLOWN INTO A DITCH

&&

DONAVON
Special weather statement, Jun 25, 11:41 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1141 PM CDT FRI JUN 25 2010

IAZ049-050-061-062-260515-
JASPER-MARSHALL-POWESHIEK-TAMA-
1141 PM CDT FRI JUN 25 2010

...STRONG GUSTY WINDS CAN BE EXPECTED...

AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN MARSHALL COUNTY...
MOVING SOUTH AT 40 MPH.

WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  OAKLAND ACRES AND KELLOGG BY 1150 PM CDT...
  GRINNELL AIRPORT BY 1155 PM CDT...
  LYNNVILLE AND SULLY BY 1205 AM CDT...
  SEARSBORO BY 1210 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

BEERENDS
Local storm report, Jun 25, 11:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1150 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      WALLINGFORD             43.32N 94.79W
06/25/2010                   EMMET              IA   EMERGENCY MNGR

            RESIDENTS BEING EVACUATED IN TOWN DUE TO CREEK FLOODING.
            HIGHWAY 4 IS ALSO CLOSED DUE TO FLOODING.

&&

DONAVON
Special weather statement, Jun 26, 12:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1213 AM CDT SAT JUN 26 2010

IAZ060-072>074-260545-
MADISON-MARION-POLK-WARREN-
1213 AM CDT SAT JUN 26 2010

...GUSTY WINDS WILL CONTINUE TO MOVE THROUGH THE AREA...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN POLK COUNTY...MOVING SOUTH AT
35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  CUMMING BY 1220 AM CDT...
  SPRING HILL BY 1225 AM CDT...
  MARTENSDALE BY 1230 AM CDT...
  BEVINGTON AND 8 MILES WEST OF INDIANOLA BY 1235 AM CDT...
  ST. MARYS AND ST. CHARLES BY 1240 AM CDT...
  8 MILES NORTHEAST OF TRURO BY 1245 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BEERENDS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:24 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Kossuth, Winnebago, Worth66 min
Jun 25, 8:39 PM CDTTornado WarningDMXCerro Gordo, Worth39 min
Jun 25, 9:11 PM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin49 min
Jun 25, 9:26 PM CDTSevere Thunderstorm WarningDMXEmmet, Hancock, Humboldt, Kossuth, Palo Alto, Winnebago and 1 more49 min
Jun 25, 9:38 PM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto67 min
Jun 25, 9:58 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler47 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin, Humboldt and 2 more43 min
Jun 25, 10:06 PM CDTTornado WarningDMXWright24 min
Jun 25, 10:09 PM CDTTornado WarningDMXHumboldt, Wright12 min
Jun 25, 10:17 PM CDTFlash Flood WarningDMXButler, Franklin, Wright6 hr
Jun 25, 10:35 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy40 min
Jun 25, 10:37 PM CDTSevere Thunderstorm WarningDMXCalhoun, Emmet, Humboldt, Kossuth, Palo Alto, Pocahontas and 2 more53 min
Jun 25, 10:40 PM CDTSevere Thunderstorm WarningDMXBoone, Grundy, Hamilton, Hardin, Marshall, Story and 2 more50 min
Jun 25, 11:23 PM CDTRiver Flood WarningDMXEmmet13 days
Jun 25, 11:31 PM CDTFlash Flood WarningDMXEmmet, Palo Alto6 hr
Jun 25, 11:33 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Jasper, Polk, Story57 min
Jun 25, 11:35 PM CDTAreal Flood AdvisoryDMXEmmet, Kossuth, Palo Alto3 hr
Jun 25, 11:45 PM CDTSevere Thunderstorm WarningDMXHumboldt, Palo Alto, Pocahontas, Sac60 min
Jun 26, 12:20 AM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Pocahontas, Webster, Wright40 min
Jun 26, 12:45 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas60 min
Jun 26, 1:38 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello37 min
Jun 26, 3:52 AM CDTSevere Thunderstorm WarningDMXPalo Alto38 min
Jun 26, 3:55 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more28 hr
Jun 26, 4:30 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas60 min
Jun 26, 5:06 AM CDTRiver Flood WarningDMXWebster7 days
Jun 26, 5:09 AM CDTRiver Flood WarningDMXPalo Alto4 days
Jun 26, 5:29 AM CDTSevere Thunderstorm WarningDMXDallas, Polk23 min
Jun 26, 6:05 AM CDTAreal Flood WarningDMXHumboldt12 hr
Jun 26, 6:34 AM CDTRiver Flood WarningDMXMahaska6 days
Jun 26, 7:00 AM CDTAreal Flood WarningDMXPalo Alto12 hr
Jun 26, 9:54 AM CDTRiver Flood WarningDMXMadison, Warren5 hr
Jun 26, 4:22 PM CDTRiver Flood WarningDMXJasper, Marion, Polk4 hr
Jun 26, 4:34 PM CDTRiver Flood WarningDMXMarshall5 days

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.